# SDR 97ZZZX948

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N826MB
- Make and model: Bolkms BO105S
- Aircraft serial: S771
- System (JASC): 3212 · Emergency Flotation Section
- Part: Hose
- Part number: C178131
- Condition: Failed
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FAILURE RATE OF NR 1 AND NR 4 HOSES ON BO-105S FLOATS, P/N D24873-101 AND 102 DUE TO KINKS.  REPLACED HOSES.
